# SDR HALA2016111500513

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 24,967 hours, 59,133 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: EN131
- Part serial: 13248
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 20,098 hours, 47,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, Y
- Precautionary procedure: A

## Discrepancy

ATB, OUT OF 1200 FT ENG R COMP STALL LOUD BANG, SHOOK VIOLENTLY RETURNED TO AIRPORT. FOUND POSSIBLE LIGHT BIRD MATERIAL ON NR 2 ENG INLET COWL AND TAIL CONE AREA. PERFORMED FIM 72-00 TASK 801 AND AMM 72-00-00-200-801 INSP OF THE ENGINE AFTER SURGE BORESCOPE HP SECTION STAGE 1 THRU 10 NO DAMAGE OR DEFECTS NOTED. NR 2 ENG RUN PENDING CLOSE UP PENDING. PERFORMED BIRD STRIKE VISUAL INSPECTION PER AMM 05-52-01-210-801 AND INSPECTION OF ENGINE AFTER BIRD STRIKE ON NR 2 ENGINE PER AMM 72-00-00-200-804 NO DAMAGE OR DEFECTS NOTED OK FOR SERVICE.
